doi: 10.3934/eect.2021012

BV solutions of a convex sweeping process with a composed perturbation

Matrosov Institute for System Dynamics and Control Theory, Siberian Branch, Russian Academy of Sciences, Lermontov str., 134, Irkutsk, 664033 Russia

 

Received  April 2020 Revised  August 2020 Published  March 2021

A measurable sweeping process with a composed perturbation is considered in a separable Hilbert space. The values of the moving set generating the sweeping process are closed, convex sets. The retraction of the sweeping process is bounded by a positive Radon measure. The perturbation is the sum of two multivalued mappings. The values of the first one are closed, bounded, not necessarily convex sets. It is measurable in the time variable, is Lipschitz continuous in the phase variable, and satisfies a conventional growth condition. The values of the second one are closed, convex, not necessarily bounded sets. We assume that this mapping has a closed with respect to the phase variable graph.

The remaining assumptions concern the intersection of the second mapping and the multivalued mapping defined by the growth conditions. We suppose that this intersection has a measurable selector and has certain compactness properties.

We prove the existence of solutions for our inclusion. The proof is based on the author's theorem on continuous with respect to a parameter selectors passing through fixed points of contraction multivalued maps with closed, nonconvex, decomposable values depending on the parameter, and the classical Ky Fan fixed point theorem. The results which we obtain are new.

Citation: Alexander Tolstonogov. BV solutions of a convex sweeping process with a composed perturbation. Evolution Equations & Control Theory, doi: 10.3934/eect.2021012
References:
[1]

V. Acary, O. Bonnefon and B. Brogliato, Nonsmooth Modeling and Simulation for Switched Circuits, Springer, 2011. doi: 10.1007/978-90-481-9681-4.  Google Scholar

[2]

S. Adly, A Variational Approach to Nonsmooth Dynamics. Applications in Unilateral Mechanics and Electronics, Springer Int. Publ., 2017 doi: 10.1007/978-3-319-68658-5.  Google Scholar

[3]

S. AdlyA. Hantoute and B. K. Le, Nonsmooth Lur'e Dynamical Systems in Hilbert Spaces, Set-Valued Var. Anal., 24 (2016), 13-35.  doi: 10.1007/s11228-015-0334-7.  Google Scholar

[4]

S. AdlyT. Haddad and L. Thibault, Convex sweeping process in the framework of measure differential inclusions and evolution variational inequalities, Math. Program., 148 (2014), 5-47.  doi: 10.1007/s10107-014-0754-4.  Google Scholar

[5]

S. AdlyF. Nacry and L. Thibault, Discontinuous sweeping process with prox-regular sets, ESAIM; COCV, 23 (2017), 1293-1329.  doi: 10.1051/cocv/2016053.  Google Scholar

[6]

H. Attouch and A. Damlamian, On multivalued evolution equations in Hilbert spaces, Israel J. Math, 12 (1972), 373-390.  doi: 10.1007/BF02764629.  Google Scholar

[7]

J. P. Aubin and A. Cellina, Differential Inclusions. Set-Valued Maps and Viability Theory, Springer-Verlag, 1984. doi: 10.1007/978-3-642-69512-4.  Google Scholar

[8]

D. Azzam-LaouirA. Makhlouf and L. Thibault, On perturbed sweeping process, Applicable Anal., 95 (2016), 303-322.  doi: 10.1080/00036811.2014.1002482.  Google Scholar

[9]

N. Bourbaki, Integration, Chapitre V, Hermann, Paris, 1967.  Google Scholar

[10]

B. Brogliato, Nonsmooth Mechanics, 3$^{rd}$ edition, Springer, 2016. doi: 10.1007/978-3-319-28664-8.  Google Scholar

[11]

B. Brogliato and D. Goeleven, Existence, uniqueness of solutions and stability of nonsmooth multivalued Lur'e dynamical systems, J. Convex Anal., 20 (2013), 881-900.   Google Scholar

[12]

B. Brogliato and A. Tanwani, Dynamical systems coupled with monotone set-valued operators: Formalisms, applications, well-posedness, and stability, SIAM Review, 62 (2020), 3-129.  doi: 10.1137/18M1234795.  Google Scholar

[13]

N. Dinculeanu, Vector Measures, Veb Deitscher Verlag der Wissenschaften, Berlin, 1966.  Google Scholar

[14]

J. F. Edmond and L. Thibault, BV solutions of nonconvex sweeping process differential inclusion with perturbation, J. Diff. Equat., 226 (2006), 135-179.  doi: 10.1016/j.jde.2005.12.005.  Google Scholar

[15]

C. J. Himmelberg, Measurable relations, Fundamenta Math., 87 (1975), 53-72.  doi: 10.4064/fm-87-1-53-72.  Google Scholar

[16]

P. Krejči, Hysteresis, Convexity and Dissipation in Hyperbolic Equations, GAKUTO Intern. Ser. Math. Sci., 8, Appl. Gakkõtosho Co., Ltd., Tokyo, 1966.  Google Scholar

[17]

M. Kunze and M. Monteiro-Marques, An introduction to Moreau's sweeping process, in Lecture Notes in Phys., 551, Springer, Berlin, 2000, 1–60. doi: 10.1007/3-540-45501-9_1.  Google Scholar

[18]

F. Ky, Fixed point and minimax theorems in locally convex topological linear spaces, Proc. Nat. Acod Sci. USA, 38 (1952), 121-126.  doi: 10.1073/pnas.38.2.121.  Google Scholar

[19]

B. Maury and J. Venel, Un modéle de mouvement de foule, ESAIM Proc., 18 (2007), 143-152.  doi: 10.1051/proc:071812.  Google Scholar

[20]

M. D. P. Monteiro Marques, Differential Inclusions in Nonsmooths Mechanical Problems. Shocks and Dry Friction, Birkhäuser, Basel-Boston-Berlin, 1993. doi: 10.1007/978-3-0348-7614-8.  Google Scholar

[21]

J. J. Moreau, On unilateral constraints, friction and plasticity, in New Variational Techniques in Mathematical Physics, Edizioni Cremonese, Rome, 1974,173–222.  Google Scholar

[22]

J. J. Moreau, Standard inelastic shocks and the dynamics of unilateral constraints, in Unilateral Problems in Structural Analysis, Springer, Vienna, (1985), 173–222. doi: 10.1007/978-3-7091-2632-5_9.  Google Scholar

[23]

J. J. Moreau, Evolution problem associated with a moving convex set in a Hilbert space, J. Diff. Equat., 26 (1977), 347-374.  doi: 10.1016/0022-0396(77)90085-7.  Google Scholar

[24]

F. Nacry, Perturbed BV sweeping process involving prox-regular sets, J. Nonlinear and Convex Anal., 18 (2017), 1619-1651.  doi: 10.1631/jzus.a1600416.  Google Scholar

[25]

F. Nacry and L. Thibault, BV prox-regular sweeping process with bounded truncated variation, Optimization, 69 (2020), 1391-1437.  doi: 10.1080/02331934.2018.1514039.  Google Scholar

[26]

L. Schwartz, Analysis, 1, Mir, Moscow, 1972. Google Scholar

[27]

L. Thibault, Moreau sweeping process with bounded truncated retraction, J. Convex Anal., 23 (2016), 1051-1098.   Google Scholar

[28]

S. A. Timoshin and A. A. Tolstonogov, Existence and relaxation of BV solutions for a sweeping process with a nonconvex-valued perturbation, J. Convex Anal., 27 (2020), 647-674.   Google Scholar

[29]

A. A. Tolstonogov, Continuous selectors of fixed point sets of multifunctions with decomposable valued, Set-valued Anal., 6 (1998), 129-147.  doi: 10.1023/A:1008690526107.  Google Scholar

[30]

A. A. Tolstonogov, Compactness of BV solutions of a convex sweeping process of measurable differential inclusion, J. Convex Anal., 27 (2020), 675-697.   Google Scholar

[31]

A. A. Tolstonogov and D. A. Tolstonogov, $L_p$-continuous extreme selectors of multifunctions with decomposable values. Existence theorems, Set-valued Anal., 4 (1996), 173-203.  doi: 10.1007/BF00425964.  Google Scholar

show all references

References:
[1]

V. Acary, O. Bonnefon and B. Brogliato, Nonsmooth Modeling and Simulation for Switched Circuits, Springer, 2011. doi: 10.1007/978-90-481-9681-4.  Google Scholar

[2]

S. Adly, A Variational Approach to Nonsmooth Dynamics. Applications in Unilateral Mechanics and Electronics, Springer Int. Publ., 2017 doi: 10.1007/978-3-319-68658-5.  Google Scholar

[3]

S. AdlyA. Hantoute and B. K. Le, Nonsmooth Lur'e Dynamical Systems in Hilbert Spaces, Set-Valued Var. Anal., 24 (2016), 13-35.  doi: 10.1007/s11228-015-0334-7.  Google Scholar

[4]

S. AdlyT. Haddad and L. Thibault, Convex sweeping process in the framework of measure differential inclusions and evolution variational inequalities, Math. Program., 148 (2014), 5-47.  doi: 10.1007/s10107-014-0754-4.  Google Scholar

[5]

S. AdlyF. Nacry and L. Thibault, Discontinuous sweeping process with prox-regular sets, ESAIM; COCV, 23 (2017), 1293-1329.  doi: 10.1051/cocv/2016053.  Google Scholar

[6]

H. Attouch and A. Damlamian, On multivalued evolution equations in Hilbert spaces, Israel J. Math, 12 (1972), 373-390.  doi: 10.1007/BF02764629.  Google Scholar

[7]

J. P. Aubin and A. Cellina, Differential Inclusions. Set-Valued Maps and Viability Theory, Springer-Verlag, 1984. doi: 10.1007/978-3-642-69512-4.  Google Scholar

[8]

D. Azzam-LaouirA. Makhlouf and L. Thibault, On perturbed sweeping process, Applicable Anal., 95 (2016), 303-322.  doi: 10.1080/00036811.2014.1002482.  Google Scholar

[9]

N. Bourbaki, Integration, Chapitre V, Hermann, Paris, 1967.  Google Scholar

[10]

B. Brogliato, Nonsmooth Mechanics, 3$^{rd}$ edition, Springer, 2016. doi: 10.1007/978-3-319-28664-8.  Google Scholar

[11]

B. Brogliato and D. Goeleven, Existence, uniqueness of solutions and stability of nonsmooth multivalued Lur'e dynamical systems, J. Convex Anal., 20 (2013), 881-900.   Google Scholar

[12]

B. Brogliato and A. Tanwani, Dynamical systems coupled with monotone set-valued operators: Formalisms, applications, well-posedness, and stability, SIAM Review, 62 (2020), 3-129.  doi: 10.1137/18M1234795.  Google Scholar

[13]

N. Dinculeanu, Vector Measures, Veb Deitscher Verlag der Wissenschaften, Berlin, 1966.  Google Scholar

[14]

J. F. Edmond and L. Thibault, BV solutions of nonconvex sweeping process differential inclusion with perturbation, J. Diff. Equat., 226 (2006), 135-179.  doi: 10.1016/j.jde.2005.12.005.  Google Scholar

[15]

C. J. Himmelberg, Measurable relations, Fundamenta Math., 87 (1975), 53-72.  doi: 10.4064/fm-87-1-53-72.  Google Scholar

[16]

P. Krejči, Hysteresis, Convexity and Dissipation in Hyperbolic Equations, GAKUTO Intern. Ser. Math. Sci., 8, Appl. Gakkõtosho Co., Ltd., Tokyo, 1966.  Google Scholar

[17]

M. Kunze and M. Monteiro-Marques, An introduction to Moreau's sweeping process, in Lecture Notes in Phys., 551, Springer, Berlin, 2000, 1–60. doi: 10.1007/3-540-45501-9_1.  Google Scholar

[18]

F. Ky, Fixed point and minimax theorems in locally convex topological linear spaces, Proc. Nat. Acod Sci. USA, 38 (1952), 121-126.  doi: 10.1073/pnas.38.2.121.  Google Scholar

[19]

B. Maury and J. Venel, Un modéle de mouvement de foule, ESAIM Proc., 18 (2007), 143-152.  doi: 10.1051/proc:071812.  Google Scholar

[20]

M. D. P. Monteiro Marques, Differential Inclusions in Nonsmooths Mechanical Problems. Shocks and Dry Friction, Birkhäuser, Basel-Boston-Berlin, 1993. doi: 10.1007/978-3-0348-7614-8.  Google Scholar

[21]

J. J. Moreau, On unilateral constraints, friction and plasticity, in New Variational Techniques in Mathematical Physics, Edizioni Cremonese, Rome, 1974,173–222.  Google Scholar

[22]

J. J. Moreau, Standard inelastic shocks and the dynamics of unilateral constraints, in Unilateral Problems in Structural Analysis, Springer, Vienna, (1985), 173–222. doi: 10.1007/978-3-7091-2632-5_9.  Google Scholar

[23]

J. J. Moreau, Evolution problem associated with a moving convex set in a Hilbert space, J. Diff. Equat., 26 (1977), 347-374.  doi: 10.1016/0022-0396(77)90085-7.  Google Scholar

[24]

F. Nacry, Perturbed BV sweeping process involving prox-regular sets, J. Nonlinear and Convex Anal., 18 (2017), 1619-1651.  doi: 10.1631/jzus.a1600416.  Google Scholar

[25]

F. Nacry and L. Thibault, BV prox-regular sweeping process with bounded truncated variation, Optimization, 69 (2020), 1391-1437.  doi: 10.1080/02331934.2018.1514039.  Google Scholar

[26]

L. Schwartz, Analysis, 1, Mir, Moscow, 1972. Google Scholar

[27]

L. Thibault, Moreau sweeping process with bounded truncated retraction, J. Convex Anal., 23 (2016), 1051-1098.   Google Scholar

[28]

S. A. Timoshin and A. A. Tolstonogov, Existence and relaxation of BV solutions for a sweeping process with a nonconvex-valued perturbation, J. Convex Anal., 27 (2020), 647-674.   Google Scholar

[29]

A. A. Tolstonogov, Continuous selectors of fixed point sets of multifunctions with decomposable valued, Set-valued Anal., 6 (1998), 129-147.  doi: 10.1023/A:1008690526107.  Google Scholar

[30]

A. A. Tolstonogov, Compactness of BV solutions of a convex sweeping process of measurable differential inclusion, J. Convex Anal., 27 (2020), 675-697.   Google Scholar

[31]

A. A. Tolstonogov and D. A. Tolstonogov, $L_p$-continuous extreme selectors of multifunctions with decomposable values. Existence theorems, Set-valued Anal., 4 (1996), 173-203.  doi: 10.1007/BF00425964.  Google Scholar

[1]

Haiyan Wang. Existence and nonexistence of positive radial solutions for quasilinear systems. Conference Publications, 2009, 2009 (Special) : 810-817. doi: 10.3934/proc.2009.2009.810

[2]

Shu-Yu Hsu. Existence and properties of ancient solutions of the Yamabe flow. Discrete & Continuous Dynamical Systems, 2018, 38 (1) : 91-129. doi: 10.3934/dcds.2018005

[3]

Yuta Ishii, Kazuhiro Kurata. Existence of multi-peak solutions to the Schnakenberg model with heterogeneity on metric graphs. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021035

[4]

Lakmi Niwanthi Wadippuli, Ivan Gudoshnikov, Oleg Makarenkov. Global asymptotic stability of nonconvex sweeping processes. Discrete & Continuous Dynamical Systems - B, 2020, 25 (3) : 1129-1139. doi: 10.3934/dcdsb.2019212

[5]

Lucas C. F. Ferreira, Jhean E. Pérez-López, Élder J. Villamizar-Roa. On the product in Besov-Lorentz-Morrey spaces and existence of solutions for the stationary Boussinesq equations. Communications on Pure & Applied Analysis, 2018, 17 (6) : 2423-2439. doi: 10.3934/cpaa.2018115

[6]

Vandana Sharma. Global existence and uniform estimates of solutions to reaction diffusion systems with mass transport type boundary conditions. Communications on Pure & Applied Analysis, 2021, 20 (3) : 955-974. doi: 10.3934/cpaa.2021001

[7]

Yongqiang Fu, Xiaoju Zhang. Global existence and asymptotic behavior of weak solutions for time-space fractional Kirchhoff-type diffusion equations. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021091

[8]

Miroslav Bulíček, Victoria Patel, Endre Süli, Yasemin Şengül. Existence of large-data global weak solutions to a model of a strain-limiting viscoelastic body. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021053

[9]

Harumi Hattori, Aesha Lagha. Global existence and decay rates of the solutions for a chemotaxis system with Lotka-Volterra type model for chemoattractant and repellent. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021071

[10]

Jan Rychtář, Dewey T. Taylor. Moran process and Wright-Fisher process favor low variability. Discrete & Continuous Dynamical Systems - B, 2021, 26 (7) : 3491-3504. doi: 10.3934/dcdsb.2020242

[11]

Horst R. Thieme. Remarks on resolvent positive operators and their perturbation. Discrete & Continuous Dynamical Systems, 1998, 4 (1) : 73-90. doi: 10.3934/dcds.1998.4.73

[12]

Marcelo Messias. Periodic perturbation of quadratic systems with two infinite heteroclinic cycles. Discrete & Continuous Dynamical Systems, 2012, 32 (5) : 1881-1899. doi: 10.3934/dcds.2012.32.1881

[13]

Xiaohong Li, Mingxin Sun, Zhaohua Gong, Enmin Feng. Multistage optimal control for microbial fed-batch fermentation process. Journal of Industrial & Management Optimization, 2021  doi: 10.3934/jimo.2021040

[14]

Shuting Chen, Zengji Du, Jiang Liu, Ke Wang. The dynamic properties of a generalized Kawahara equation with Kuramoto-Sivashinsky perturbation. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021098

[15]

José Antonio Carrillo, Martin Parisot, Zuzanna Szymańska. Mathematical modelling of collagen fibres rearrangement during the tendon healing process. Kinetic & Related Models, 2021, 14 (2) : 283-301. doi: 10.3934/krm.2021005

[16]

Florian Dorsch, Hermann Schulz-Baldes. Random Möbius dynamics on the unit disc and perturbation theory for Lyapunov exponents. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021076

[17]

Chin-Chin Wu. Existence of traveling wavefront for discrete bistable competition model. Discrete & Continuous Dynamical Systems - B, 2011, 16 (3) : 973-984. doi: 10.3934/dcdsb.2011.16.973

[18]

Graziano Crasta, Philippe G. LeFloch. Existence result for a class of nonconservative and nonstrictly hyperbolic systems. Communications on Pure & Applied Analysis, 2002, 1 (4) : 513-530. doi: 10.3934/cpaa.2002.1.513

[19]

Anderson L. A. de Araujo, Marcelo Montenegro. Existence of solution and asymptotic behavior for a class of parabolic equations. Communications on Pure & Applied Analysis, 2021, 20 (3) : 1213-1227. doi: 10.3934/cpaa.2021017

[20]

Sumon Sarkar, Bibhas C. Giri. Optimal lot-sizing policy for a failure prone production system with investment in process quality improvement and lead time variance reduction. Journal of Industrial & Management Optimization, 2021  doi: 10.3934/jimo.2021048

2019 Impact Factor: 0.953

Article outline

[Back to Top]